Communications in Mathematical Physics

The stochastic Burgers equation

L. Bertini, N. Cancrini, and G. Jona-Lasinio

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 165, Number 2 (1994), 211-232.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104271129

Mathematical Reviews number (MathSciNet)
MR1301846

Zentralblatt MATH identifier
0807.60062

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]

Citation

Bertini, L.; Cancrini, N.; Jona-Lasinio, G. The stochastic Burgers equation. Comm. Math. Phys. 165 (1994), no. 2, 211--232. https://projecteuclid.org/euclid.cmp/1104271129


Export citation